# SDR SWAA2022021716058

- Difficulty date: June 13, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEADED DOUBLER ON B.S. 663 VAPOR BARRIER AT L.B.L. 9; 6 INCHES FROM TOP OF BARRIER. / DUE TO PROXIMITY OF REPAIR ON BS 663 VAPOR BARRIER AT LBL 9; 6 INCHES FROM TOP; REPAIR WILL BE PERFORMED ON CARD # T791928
